Main Article Content


We propose a new method to generate family of distributions. Then, a family of univariate distributions generated by the Gamma random variable is defined. The generalized Gamma-Weibull (GGW) distribution is studied as a special case of this family. Results for moments are provided. To estimate the model parameters, the maximum likelihood estimators and the asymptotic distributions of the estimators are discussed. Certain characterizations of GGW distribution are presented. Finally, the usefulness of the new distribution is shown via an application.

Article Details

Author Biography

Hamzeh Torabi, Yazd University

Deepartment of Mathematics, Statistics and Computer Sciences, Marquette University, USA
How to Cite
Meshkat, R., Torabi, H., & Hamedani, G. (2016). A Generalized Gamma-Weibull Distribution: Model, Properties and Applications. Pakistan Journal of Statistics and Operation Research, 12(2), 201-212.

Most read articles by the same author(s)